# SDR UPS08M53944

- Difficulty date: November 15, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 53,535 hours, 10,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: NFA6712
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C SURVEY SEQUENCE NUMBER 254-F1-007 OF MD11-5100-30530 APPENDIX C SECTION D, BLEND ON DOUBLER AT FWD LWR SIDE STA 1984 L39L.  REMOVED EXISTING DOUBLER AND FILLER, FABRICATED FILLER AND DOUBLER 1 AND REPAIR DOUBLER 2 AND INSTALLED IAW MD11 VOL 1 SRM 53-50-00 FIG 17.
